Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Erratum to ``Mass equidistribution for automorphic forms of cohomological type on $ GL_2$''


Author: Simon Marshall
Journal: J. Amer. Math. Soc. 25 (2012), 615-616
MSC (2010): Primary 11F41, 11F11; Secondary 11F75
DOI: https://doi.org/10.1090/S0894-0347-2011-00720-0
Published electronically: October 4, 2011
Original Article: J. Amer. Math. Soc. 24 (2011), 1051-1103.
MathSciNet review: 2869029
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We correct a false claim that was made in our paper on mass equidistribution to the effect that cohomological automorphic forms over imaginary quadratic fields satisfy the Ramanujan conjecture.


References [Enhancements On Off] (What's this?)

  • 1. T. Berger, G. Harcos, $ l$-adic representations associated to modular forms over imaginary quadratic fields, IMRN (2007), article ID rnm113. MR 2380006 (2008m:11109)
  • 2. T. Finis, F. Grunewald, P. Tirao, The cohomology of lattices in $ SL(2,\mathbb{C})$, Exp. Math. 19 (2010), no. 1, 29-63. MR 2649984 (2011i:11081)
  • 3. M. Harris, D. Soudry, R. Taylor, $ l$-adic representations associated to modular forms over imaginary quadratic fields, Invent. Math. 112 (1993), 377-411. MR 1213108 (94d:11035)
  • 4. S. Marshall, Mass equidistribution for automorphic forms of cohomological type on $ GL_2$, J. Amer. Math. Soc. 24 (2011), 1051-1103. MR 2813338
  • 5. R. Taylor, Galois representations attached to Siegel modular forms of low weight, Duke Math. J. 63 (1991), 281-332. MR 1115109 (92j:11044)
  • 6. R. Weissauer, Four dimensional Galois representations, Astérisque 302 (2005), 67-150. MR 2234860 (2007f:11057)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11F41, 11F11, 11F75

Retrieve articles in all journals with MSC (2010): 11F41, 11F11, 11F75


Additional Information

Simon Marshall
Affiliation: School of Mathematics, The Institute for Advanced Study, Einstein Drive, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208-2730
Email: slm@math.princeton.edu, slm@math.northwestern.edu

DOI: https://doi.org/10.1090/S0894-0347-2011-00720-0
Received by editor(s): June 16, 2011
Received by editor(s) in revised form: September 13, 2011
Published electronically: October 4, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society